# SDR SWAA2025081491393

- Difficulty date: July 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON ACCESS PANEL 193B, BODY FAIRING AT LOWER FUSELAGE.  REPAIRED THE ACCESS PANEL 193B, BODY FAIRING AT LOWER FUSELAGE IAW  SRM 51-70-04-2R-9 REPAIR 9.
